Alert archive / Mississippi / Wind Advisories in 2010
Wind Advisory 3, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Jan 16, 2010, 10:27 AM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2010, 10:27 AM CST (16:27 UTC)
- Expired
- Jan 16, 2010, 2:26 PM CST
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS74 KLIX 161627 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1027 AM CST SAT JAN 16 2010 ...STRONG EAST WINDS AFFECTING COASTAL MISSISSIPPI... .AN AREA OF LOW PRESSURE IN THE NORTHERN GULF APPROACHING THE AREA IN COMBINATION WITH A RETREATING HIGH PRESSURE TO THE EAST IS CREATING LARGE PRESSURE DIFFERENCES AND STRONG NORTHEAST WINDS OVER COASTAL MISSISSIPPI. THESE STRONG NORTHEASTERLY WINDS WILL CAUSE HAVOC ACROSS THE REGION THROUGH SATURDAY THE EARLY AFTERNOON HOURS. MSZ080>082-162100- /O.NEW.KLIX.WI.Y.0003.100116T1627Z-100116T2100Z/ HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 1027 AM CST SAT JAN 16 2010 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. NORTHEAST WINDS ARE EXPECTED IN THE RANGE OF 20 TO 30 MILES AN HOUR WITH GUSTS UP TO 45 MILES AN HOUR. THE ADVISORY MAY NEED TO BE EXTENDED INTO THE LATER AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
238 WWUS74 KLIX 162026 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 226 PM CST SAT JAN 16 2010 ...DENSE FOG EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA... .THE COMBINATION OF VERY MOIST AIR AT THE SURFACE AND RELATIVELY LIGHT WINDS HAS RESULTED IN THE FORMATION OF FOG. LAKES PONTCHARTRAIN AND MAUREPAS WILL HAVE THE MOST DENSE FOG WITH VISIBILITIES ONE EIGHTH OF A MILE OR LESS. LAND AREAS NEAR THESE LAKE FRONTS WILL ALSO HAVE VERY LOW VISIBILITIES. THE FOG WILL LIKELY CONTINUE TO BE A NUISANCE THROUGH TONIGHT AND INTO THE MORNING HOURS. . MSZ080>082-162130- /O.CAN.KLIX.WI.Y.0003.000000T0000Z-100116T2100Z/ HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 226 PM CST SAT JAN 16 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE EASED ACROSS COASTAL MISSISSIPPI COUNTIES AND SHOULD REMAIN BELOW WIND ADVISORY CRITERIA. $$ LAZ038-040-050-058-060>064-068>070-170430- /O.NEW.KLIX.FG.Y.0001.100116T2026Z-100117T1400Z/ TANGIPAHOA-ST. TAMMANY-LIVINGSTON-ST. JOHN THE BAPTIST- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...HAMMOND...PONCHATOULA...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...DENHAM SPRINGS...WALKER... LAPLACE...RESERVE...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...PORT SULPHUR... EMPIRE...YSCLOSKEY 226 PM CST SAT JAN 16 2010 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST SUNDAY... FOG WILL PERSIST ACROSS PARISHES NEAR THE TIDAL LAKES AS WELL AS PLAQUEMINES AND ST. BERNARD PARISHES. EXPECT VISIBILITY TO DROP TO NEAR ONE QUARTER MILE OR LESS AT TIMES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED TO CONTINUE UNTIL SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Jan 16, 7:18 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Jan 16, 7:18 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
718 AM CST SAT JAN 16 2010
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. A FAIRLY MOIST SOUNDING
WITH A PW OF 1.27 INCHES. HOWEVER...STILL A TONGUE OF DRY AIR
BETWEEN 900 AND 750 MILLIBARS HELPING TO LIMIT RAINFALL AMOUNTS...AT
LEAST FOR NOW...UNTIL THAT LAYER MOISTENS UP. WINDS ARE FAIRLY STRONG
FROM THE EAST AT THE LOWEST LEVELS AND SOUTHWESTERLY AND FAIRLY
LIGHT IN THE MID LEVELS.
&&
.PREV DISCUSSION... /ISSUED 408 AM CST SAT JAN 16 2010/
SHORT TERM...WET DAY STILL IN STORE BUT IT IS LOOKING LIKE MOSTLY
LIGHT RAIN OFF AND ON THROUGH MUCH OF THE DAY. MAIN SFC LOW HAS
FINALLY BEGUN TO TAKE SHAPE OVER THE CNTRL GULF WHILE THE SFC LOW
OVER THE NWRN GULF WAS BEGINNING TO OCCLUDED. THE UPPER LOW OVER TX
WAS MOVING EAST INTO THE WRN GULF/ERN TX. ANOTHER MID/UPPER LVL LOW
WAS MOVING SOUTH DOWN THE LEE OF THE ROCKIES INTO THE TX/OK
PANHANDLES. ALTHOUGH SLIGHTLY EARLIER THAN EXPECTED A WAKE LOW THAT
HAD BEEN MENTIONED OVER THE LAST FEW DAYS DEVELOPED YESTERDAY EVN ON
THE BACK SIDE OF THE RAIN SHIELD AND LED TO RATHER STRONG WINDS
ACROSS A MAJORITY OF THE AREA. GRADIENT WINDS OF 50-55 MPH WERE
RECORDED ALONG THE SOUTHSHORE WITH GUST OF 35 TO 45MPH RECORD AT
NUMEROUS OTHER SITES.
TODAY AND TONIGHT...GFS SEEMS TO BE HANDLING THINGS THE BEST AT THIS
TIME WHILE THE ECMWF APPEARS TO BE ABOUT 6 HRS TO SLOW. AT 9Z A
1008MB SFC LOW ABOUT 200 SOUTH OF THE MOUTH OF THE MS. WITH THE BEST
SFC PRESSURE FALLS AND WAA OCCURRING TO THE NNE OF THE LOW IT SHOULD
TRACK TWRDS THE AL COAST. THE UPPER LOWS SHOULD COMBINE OVER ERN TX
LATER TODAY WHILE A PIECE OF ENERGY MOVES ACROSS THE CWA. AFTER THE
LARGE RAIN SHIELD MOVED OUT LAST NIGHT INITIALLY THERE WAS CONCERN
WE MAY HAVE QUICKLY GOTTEN DRY SLOTTED BUT WITH THE NEW SFC LOW WELL
TO THE SOUTH AND THAT PIECE OF UPPER LVL ENERGY MOVING ACROSS THE
AREA WE SHOULD BE ABLE TO GET NUMEROUS TO WIDESPREAD SHRA TODAY. ONE
GOOD THING WITH THE SFC LOW QUITE A BIT SOUTH OF THE AREA THE BETTER
MOISTURE CONTENT WILL REMAIN OUT OF THE CWA SO WE SHOULDN'T SEE
QUITE AS MUCH RAIN AS PREVIOUSLY EXPECTED. I WILL ALSO REMOVE ANY
MENTION OF TSRA FROM THE FCST. SFC LOW WILL QUICKLY LIFT OUT TO THE
NE THROUGH AL/GA WHILE THE UPPER LOW PUSHES EAST ACROSS THE LOWER MS
VALLEY TONIGHT. THIS SHOULD START TO BRING RAIN TO AN END OVER THE
SW THIS EVN AND THEN TO MUCH OF THE AREA JUST BEFORE SUNRISE.
SUN AND MON...THINGS WILL REMAIN MOSTLY QUIET. HIGH PRESSURE WILL
PUSH BACK IN AT THE SFC AND MID LVL FLOW WILL BECOME ZONAL. THE AREA
WILL REMAIN DRY THROUGH THIS TIME WITH TEMPS RIGHT AROUND TO
SLIGHTLY ABV NORMAL. /CAB/
LONG TERM...THERE ARE SOME RATHER LARGE DIFFERENCES B/T THE GFS AND
ECMWF BUT BOTH HAVE BASICALLY THE SAME SENSIBLE WEATHER OVER OUR
REGION. THE GFS DOES HAVE SOME SUPPORT FROM THE GEFS SO I WILL
MAINLY STICK WITH THE GFS AND MEX FOR THE EXTENDED GRIDS. OVERALL
CONFIDENCE IS SOMEWHAT HIGH IN A MILD FORECAST WITH ANOTHER SYSTEM
AFFECTING THE REGION AROUND THE MIDDLE OF THE WEEK.
TUE AND TUE NIGHT. LOOKS TO BE THE LAST MOSTLY QUIET DAY. THE ONCE
CONCERN MAY BE FOG. AS THE SFC HIGH SHIFTS TO THE EAST SERLY TO
SRLY FLOW WILL BEGIN TO DEVELOP BRINGING MOISTURE BACK TWRDS THE
REGION. GIVEN THE COLD WATER WE COULD SEE SOME FOG TUE MORNING WITH
THIS POSSIBLY A BIGGER CONCERN WED MORNING. IN ADDITION TO THAT WE
MAY SEE LIGHT RAIN TRY TO MOVE BACK IN FROM THE WEST.
WED AND THU...A PIECE OF ENERGY WILL MOVE ACROSS THE SRN ROCKIES
INTO THE PLAINS. CYCLOGENESIS WILL OCCUR OVER THE PLAINS AT THE SAME
TIME AND THIS SHOULD HELP INCREASE THE SRLY FLOW WITH MOISTURE
CONTINUING TO RISE. AT SOME POINT LATE WED/THU WE SHOULD SEE A
DISTURBANCE MOVE ACROSS THE LOWER MS VALLEY. THIS WILL COMBINE WITH
PWS OF 1.25 TO 1.5" AND SHOULD PRODUCE SCT TO NUMEROUS SHRA WITH
EMBEDDED TSRA. THERE ARE SOME INDICATIONS OF THINGS COMING TOGETHER
WHICH COULD POSSIBLY MAKE FOR AN ACTIVE PERIOD OF WXR WITH STRONG TO
SVR STORMS POSSIBLE. THIS IS STILL ABOUT 6 DAYS AWAY BUT WE WILL
NEED TO KEEP AN EYE OUT. /CAB/
AVIATION...
WINDS FINALLY DYING DOWN BEHIND WAKE LOW. AS DRY LAYER IS MIXING
OUT...CEILINGS ARE LOWERING...CURRENTLY IN THE MVFR RANGE AT ALL
TERMINALS. EXPECT CEILINGS TO FALL INTO THE IFR RANGE OVER THE NEXT
FEW HOURS AND REMAIN THERE UNTIL LATE EVENING...AT LEAST. VSBYS WILL
FALL INTO THE IFR RANGE AS WELL...BUT SEVERAL HOURS BEHIND THE
CEILINGS. 35
MARINE...
AS NOTED IN AVIATION SECTION...WAKE LOW HAS DISSIPATED OR SHIFTED
EASTWARD. WINDS NOW BELOW GALE CRITERIA...WITH THE POSSIBLE
EXCEPTION OF EXTREME EASTERN PORTION OF COASTAL WATERS...AND THAT
SHOULD NOT BE MUCH MORE THAN ANOTHER HOUR OR SO. WILL LOWER ALL
FLAGS ON THE TIDAL LAKES FOR NOW. EXPECT EXERCISE CAUTION WILL BE
NEEDED THERE AFTER 00Z AS MAIN LOW MOVES AWAY. ON REMAINDER OF
COASTAL WATERS...WILL CONVERT GALE WARNING TO SMALL CRAFT ADVISORY.
IT SHOULD BE NOTED THAT THERE WILL BE A PERIOD DURING THE DAY WHERE
CONDITIONS ON THE WATERS WILL BE BELOW ADVISORY CRITERIA...BUT THAT
TIME PERIOD WILL BE RATHER SHORT...SO WILL KEEP FLAGS UP.
ADVISORY AREA WILL LIKELY BE CONVERTED TO EXERCISE CAUTION SUNDAY
MORNING BEFORE ALL FLAGS LOWERED ON SUNDAY AFTERNOON. SHOULD BE A
QUIET FEW DAYS AFTER THAT...UNTIL THE MID TO LATE WEEK SYSTEM
ARRIVES.
COASTAL FLOODING...IF ANY...SHOULD BE AT ITS PEAK AT THIS TIME. BAY
WAVELAND YACHT CLUB ABOUT 2 FEET ABOVE NORMAL...BUT JUST BELOW THE
LEVEL WHERE IT USUALLY CAUSES PROBLEMS. WATER LEVELS SHOULD BE
FALLING AS THEY ARE HEADED TOWARD LOW TIDE LATER THIS MORNING. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 56 44 58 35 / 100 60 10 10
BTR 56 44 58 39 / 100 40 10 10
ASD 58 46 56 38 / 100 40 10 10
MSY 58 47 58 42 / 90 30 10 10
GPT 60 45 59 38 / 100 40 10 10
PQL 60 46 58 38 / 100 40 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
&&Hazardous weather outlook, Jan 16, 5:08 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 508 AM CST SAT JAN 16 2010 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-171115- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 508 AM CST SAT JAN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE LARGE UPPER LOW WILL CONTINUE TO MOVE TO THE EAST-NORTHEAST ACROSS EASTERN TEXAS AND LOWER MISSISSIPPI VALLEY WHILE A DEVELOPING SURFACE LOW IN THE CENTRAL GULF TRACKS TOWARDS ALABAMA TODAY. GUSTY TO STRONG EASTERLY WINDS WILL CONTINUE THROUGH THE MORNING BUT WILL BEGIN TO WEAKEN AROUND MIDDAY. THIS WILL KEEP TIDES SLIGHTLY ABOVE NORMAL THROUGH THAT TIME. NUMEROUS TO WIDESPREAD SHOWERS ARE STILL EXPECTED BUT NEW RAINFALL TOTALS SHOULD REMAIN BELOW TWO INCHES. MARINE... SMALL CRAFT ADVISORIES REMAIN IN EFFECT TODAY. IN THE MARINE AREAS...THUNDERSTORMS ARE STILL POSSIBLE THROUGH THIS AFTERNOON BRINGING LOCALLY STRONGER WINDS AND HIGHER SEAS. AFTER THUNDERSTORMS MOVE OUT OF THE AREA...THERE IS STILL A POTENTIAL OF STRONG GUSTS UP TO 50 KNOTS AS VERY DRY AIR ALOFT GETS TRANSPORTED TO THE WATER SURFACE LATE SATURDAY AFTERNOON. THIS CONDITION WILL BE CLOSELY MONITORED AND SPECIAL MARINE WARNINGS MAY BE REQUIRED FOR NON-THUNDERSTORM WINDS DURING THAT TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE AREA DURING THE MIDDLE OF NEXT WEEK. THERE IS STILL CONSIDERABLE UNCERTAINTY BUT THIS SYSTEM COULD BRING THE RISK OF STRONG TO SEVERE WEATHER. RIVER FLOODING... THE ATCHAFALAYA RIVER AT MORGAN CITY WILL REMAIN ABOVE FLOOD STAGE. EXPECTED RAINFALL THROUGH TODAY MAY CAUSE RISES ALONG MANY OF THE AREA RIVERS. REFER TO LATER RIVER FLOOD STATEMENTS AND RIVER STAGES TO CHECK THE STATUS OF RIVERS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED AT THIS TIME. CAB
In the hours before
Local storm report, Jan 16, 5:17 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
517 AM CST SAT JAN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND GST 6 ESE TAMBOUR BAY BUOY 29.17N 90.58W
01/15/2010 M46.00 MPH GMZ550 LA C-MAN STATION
40 KNOT PEAK GUST AT TAML1. ANEMOMETER HEIGHT 10 METERS.
1000 PM NON-TSTM WND GST 25 SSE TAMBOUR BAY BUOY 28.87N 90.48W
01/15/2010 M53.00 MPH GMZ550 LA BUOY
PEAK GUST 46 KNOTS. ANEMOMETER HEIGHT 40 METERS.
1041 PM NON-TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
01/15/2010 M47.00 MPH JEFFERSON LA ASOS
KMSY PKWND 08041/0441
1051 PM NON-TSTM WND GST NEW ORLEANS 29.97N 90.08W
01/15/2010 E52.00 MPH ORLEANS LA ASOS
KNEW PKWND 10045/0451.
1106 PM NON-TSTM WND GST 4 ENE METAIRIE 30.03N 90.11W
01/15/2010 M44.00 MPH ORLEANS LA C-MAN STATION
PEAK GUST 38.1 KNOTS. ANEMOMETER HEIGHT 12 METERS
1116 PM NON-TSTM WND GST BELLE CHASSE 29.85N 90.00W
01/15/2010 M44.00 MPH PLAQUEMINES LA ASOS
KNBG PKWND 10038/0516.
1150 PM NON-TSTM WND GST GULFPORT 30.39N 89.07W
01/15/2010 M40.00 MPH HARRISON MS ASOS
KGPT PKWND 11035/0550.
1212 AM NON-TSTM WND GST 1 N YSCLOSKEY 29.86N 89.69W
01/16/2010 M45.00 MPH ST. BERNARD LA OTHER FEDERAL
39 KNOT GUST AT SHBL1. ANEMOMETER HEIGHT 10 METERS.
1254 AM NON-TSTM WND GST 12 SSE GULFPORT 30.23N 88.98W
01/16/2010 M47.00 MPH GMZ555 MS C-MAN STATION
PEAK GUST 41 KNOTS. ANEMOMETER HEIGHT 14 METERS.
0124 AM NON-TSTM WND GST 3 SSW GULFPORT 30.35N 89.09W
01/16/2010 M45.00 MPH GMZ555 MS C-MAN STATION
PEAK GUST 39 KNOTS. ANEMOMETER HEIGHT 14 METERS.
0136 AM NON-TSTM WND GST 11 SSE PASCAGOULA 30.21N 88.50W
01/16/2010 M46.00 MPH GMZ555 MS C-MAN STATION
PEAK GUST 40 KNOTS. ANEMOMETER HEIGHT 8 METERS.
0142 AM NON-TSTM WND GST 3 SE PASCAGOULA 30.34N 88.51W
01/16/2010 M54.00 MPH JACKSON MS C-MAN STATION
PEAK GUST 47 KNOTS. ANEMOMETER HEIGHT 26 METERS.
0142 AM NON-TSTM WND GST WAVELAND 30.29N 89.38W
01/16/2010 M46.00 MPH HANCOCK MS OTHER FEDERAL
PEAK GUST 40 KNOTS AT WYCM6. ANEMOMETER HEIGHT 10 METERS.
0200 AM NON-TSTM WND GST 5 SSW MOSS POINT 30.35N 88.57W
01/16/2010 M45.00 MPH GMZ555 MS C-MAN STATION
PEAK GUST 39 KNOTS. ANEMOMETER HEIGHT 8 METERS.
0300 AM NON-TSTM WND GST 26 S VENICE 28.90N 89.43W
01/16/2010 M40.00 MPH GMZ550 LA C-MAN STATION
PEAK GUST 35 KNOTS. ANEMOMETER HEIGHT 31 METERS.
0315 AM NON-TSTM WND GST 78 S VENICE 28.16N 89.22W
01/16/2010 M54.00 MPH GMZ570 XX BUOY
PEAK GUST 46.6 KNOTS. ANEMOMETER HEIGHT 122 METERS.
&&
BWAGNERThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:37 PM CST | Wind Advisory | LIX | Pearl River, Pike, Walthall | 3 hr |
| Jan 15, 11:25 PM CST | High Wind Warning | LIX | 5 hr |
Nearby
Wind Advisories in Mississippi, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.